# SDR MASA200500852

- Difficulty date: November 2, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N652ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7036
- Aircraft time: 22,261 hours, 18,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY EXIT FLOOD LIGHTS INOP.  MX PLACED THIS ITEM ON MEL.  MX RELAMPED.
